# SDR SWAA2022012633430

- Difficulty date: July 11, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 34,078 hours, 20,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CRACKED APPROXIMATELY .5' IN RADIUS. BS 947.5 S-25L. SUPPORT FOR PANEL 141UW AND 141SW IN AFT CARGO PIT. / REMOVED AND REPLACED PER 51-40-02 SRM.
